RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 3, Pages 65–71 (Mi faa801)  

This article is cited in 5 scientific papers (total in 5 papers)

Highest weight modules over certain quasigraded Lie algebras on elliptic curves

O. K. Sheinman

Krzhizhanovsky Power Engineering Institute

Full text: PDF file (856 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:3, 203–208

Bibliographic databases:

UDC: 517.9
Received: 20.12.1990

Citation: O. K. Sheinman, “Highest weight modules over certain quasigraded Lie algebras on elliptic curves”, Funktsional. Anal. i Prilozhen., 26:3 (1992), 65–71; Funct. Anal. Appl., 26:3 (1992), 203–208

Citation in format AMSBIB
\Bibitem{She92}
\by O.~K.~Sheinman
\paper Highest weight modules over certain quasigraded Lie algebras on elliptic curves
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 3
\pages 65--71
\mathnet{http://mi.mathnet.ru/faa801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1189025}
\zmath{https://zbmath.org/?q=an:0820.17037}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 3
\pages 203--208
\crossref{https://doi.org/10.1007/BF01075634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE97600007}


Linking options:
  • http://mi.mathnet.ru/eng/faa801
  • http://mi.mathnet.ru/eng/faa/v26/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Affine Lie Algebras on Riemann Surfaces”, Funct. Anal. Appl., 27:4 (1993), 266–272  mathnet  crossref  mathscinet  zmath  isi
    2. M. Schlichenmaier, O. K. Sheinman, “Wess–Zumino–Witten–Novikov theory, Knizhnik–Zamolodchikov equations, and Krichever–Novikov algebras”, Russian Math. Surveys, 54:1 (1999), 213–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    5. Schlichenmaier M., “A global operator approach to Wess-Zumino-Novikov-Witten models”, XXVI Workshop on Geometrical Methods in Physics, AIP Conference Proceedings, 956, 2007, 107–119  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:216
    Full text:66
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020